# SDR JR2R20250829976

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 19,529 hours, 11,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17065177003
- Condition: Corroded
- Location: Zone 200
- Part time: 19,529 hours, 11,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL AT RBL10 BETWEEN FR89-FR90 CORRODED.
